# SDR SWIA2024120301326

- Difficulty date: September 27, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS295.00 HAS CORROSION ON THE LOWER FLANGE STGR25L - 24R. (MARKED)     (C-CHECK RO 11/30/2024)    REMOVED CORROSION FROM LOWER FLANGE COMMON TO BELLY SKIN, AT FS295.00 BETWEEN STGR25L - STGR24R, AND EVALUATED AS 'OUT-OF-LIMITS'. REPAIRED FRAME FLANGE. REF. CRJ700 SRM 53-00-06-201-004-A01. PRESSURE CHECK GOOD. NO LEAKS DETECTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
